Volume 13, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The Seiberg–Witten equations and the Weinstein conjecture II: More closed integral curves of the Reeb vector field

Clifford Henry Taubes

Geometry & Topology 13 (2009) 1337–1417
Bibliography
1 C Abbas, K Cieliebak, H Hofer, The Weinstein conjecture for planar contact structures in dimension three, Comment. Math. Helv. 80 (2005) 771 MR2182700
2 S K Donaldson, Floer homology groups in Yang–Mills theory, Cambridge Tracts in Mathematics 147, Cambridge University Press (2002) MR1883043
3 Y Eliashberg, Contact $3$–manifolds twenty years since J Martinet's work, Ann. Inst. Fourier (Grenoble) 42 (1992) 165 MR1162559
4 H Hofer, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Invent. Math. 114 (1993) 515 MR1244912
5 T Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer New York, New York (1966) MR0203473
6 P B Kronheimer, T S Mrowka, Monopoles and contact structures, Invent. Math. 130 (1997) 209 MR1474156
7 P B Kronheimer, T S Mrowka, Monopoles and three-manifolds, New Mathematical Monographs 10, Cambridge University Press (2007) MR2388043
8 G Meng, C H Taubes, $SW$ and Milnor torsion, Math. Res. Lett. 3 (1996) 661 MR1418579
9 T Mrowka, Y Rollin, Legendrian knots and monopoles, Algebr. Geom. Topol. 6 (2006) 1 MR2199446
10 C H Taubes, $SW \Rightarrow Gr$: From Seiberg–Witten equations to pseudo-holomorphic curves in Seiberg Witten and Gromov invariants for symplectic 4–manifolds, International Press, Somerville MA (2005)
11 C H Taubes, Asymptotic spectral flow for Dirac operators, Comm. Anal. Geom. 15 (2007) 569 MR2379805
12 C H Taubes, The Seiberg-Witten equations and the Weinstein conjecture, Geom. Topol. 11 (2007) 2117 MR2350473